Is there anybody out there that is on 200mg of zoloft daily? I am on this amount and was wondering if you have stopped taking it for a while then started again, did you get any side affects from starting again and what where the side effects that you had
At this dose, you will very likely experience SSRI withdrawal symptoms if you suddenly stop Zoloft.
Symptoms are usually described as "brain zaps", "brain shocks", "brain shivers", "brain pulse-waves", "head shocks", "pulses", "flickers", or "cranial zings" are withdrawal symptoms experienced during discontinuation (or reduction of dose) of antidepressant drugs. These result from a global downregulation of serotonin receptors in response to increased levels of serotonin in the synaptic cleft, but the specific mechanism through which this creates symptoms is not understood.Common responses to dose reduction or cessation include dizziness, electric shock-like sensations, sweating, nausea, insomnia, tremor, confusion, nightmares, and vertigo.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jan 2013 • 1 answer
Posted 19 Mar 2013 • 2 answers
Posted 14 Jun 2013 • 1 answer
My Dr Just increased my dosage of Zoloft a week ago, and I am noticing some side effects. Has anyone
Posted 14 May 2014 • 1 answer
Posted 13 Oct 2015 • 1 answer